# SDR AALA200801508

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 43,044 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EXTERNAL EMERGENCY LIGHT AT RT NR ONE ENTRY DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT RT NR ONE ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
